# SDR R61A201301070046

- Difficulty date: January 7, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT FORWARD SEAT TRACK AT FRAME 13 CORRODED.  MAINTNENACE REMOVED AND REPLACED THE LEFT FORWARD SEAT TRACK IAW EMB 170 SRM 51-41-01, 51-41-02, 51-43-01, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
